Alert archive / Colorado / Flash Flood Watches in 2013
Flash Flood Watch 9, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood watch at Aug 1, 2013, 3:34 AM MDT for Conejos County, Mineral County, Rio Grande County, Colorado. It took effect at Aug 1, 2013, 11:00 AM MDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Aug 1, 2013, 3:34 AM MDT (09:34 UTC)
- In effect from
- Aug 1, 2013, 11:00 AM MDT
- Expired
- Aug 1, 2013, 8:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Pueblo, CO
- Flood severity
- None
Counties Conejos County, CO, Mineral County, CO, Rio Grande County, CO
The radar
The Pueblo radar (KPUX), 230 km from the middle of the area, began a volume at 09:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 00:00Z, 9.6 hours before the alert went out and 253 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3897 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
417 WGUS65 KPUB 010934 FFAPUB URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE PUEBLO CO 334 AM MDT THU AUG 1 2013 ...FLASH FLOOD WATCH FOR THE WEST FORK COMPLEX BURN SCAR FROM 11 AM UNTIL 8 PM... .MONSOON MOISTURE WILL MOVE OVER THE REGION TODAY. THIS MOISTURE WILL ALLOW THUNDERSTORM TO DEVELOP BY LATE MORNING AND LAST THROUGH EARLY EVENING. SOME OF THESE STORMS WILL HAVE THE CAPABILITY TO PRODUCE HEAVY RAIN. ANY HEAVY RAIN THAT FALLS OVER THE WEST FORK COMPLEX BURN SCAR WILL HAVE THE POTENTIAL TO CAUSE FLASH FLOODING...MUD SLIDES AND ASH FLOWS. COZ067-068-011745- /O.NEW.KPUB.FF.A.0009.130801T1700Z-130802T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- INCLUDING...SOUTH FORK...CREEDE...CUMBRES PASS...WOLF CREEK PASS 334 AM MDT THU AUG 1 2013 ...FLASH FLOOD WATCH IN EFFECT FROM 11 AM MDT THIS MORNING THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL COLORADO... INCLUDING THE FOLLOWING AREAS...EASTERN SAN JUAN MOUNTAINS AND UPPER RIO GRANDE VALLEY. THE AREA MOST AT RISK FOR FLASH FLOODING IS THE WEST FORK COMPLEX BURN SCAR. * FROM 11 AM MDT THIS MORNING THROUGH 8 PM MDT THIS EVENING. * INCREASING MOISTURE ASSOCIATED WITH THE MONSOON WILL ALLOW THUNDERSTORMS TO PRODUCE HEAVY RAIN OVER THE WEST FORK COMPLEX BURN SCAR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ HODANISH
3 follow-up statements
024 WGUS65 KPUB 011720 FFAPUB FLOOD WATCH NATIONAL WEATHER SERVICE PUEBLO CO 1120 AM MDT THU AUG 1 2013 ...FLASH FLOOD WATCH FOR THE WEST FORK COMPLEX BURN SCARS FROM 11 AM UNTIL 8 PM... .MONSOON MOISTURE WILL MOVE OVER THE REGION TODAY. THIS MOISTURE WILL ALLOW THUNDERSTORMS TO TRACK ACROSS THE AREA THROUGH EARLY EVENING. SOME OF THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE HEAVY RAIN. ANY HEAVY RAIN THAT FALLS OVER THE WEST FORK COMPLEX BURN SCARS WILL HAVE THE POTENTIAL TO CAUSE FLASH FLOODING AND DEBRIS FLOWS. COZ067-068-020130- /O.CON.KPUB.FF.A.0009.000000T0000Z-130802T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- INCLUDING...SOUTH FORK...CREEDE...CUMBRES PASS...WOLF CREEK PASS 1120 AM MDT THU AUG 1 2013 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * THE WEST FORK COMPLEX BURN SCAR AREAS OF THE EASTERN SAN JUAN MOUNTAINS AND UPPER RIO GRANDE VALLEY IN SOUTH CENTRAL COLORADO. * UNTIL 8 PM MDT THIS EVENING. * AN INFLUX OF MONSOON MOISTURE MAY PRODUCE HEAVY RAIN SHOWERS OVER THE WEST FORK COMPLEX BURN SCAR AREAS. * INTENSE HEAVY RAINFALL COULD LEAD TO FLASH FLOODING AND DEBRIS FLOWS IN AND NEAR THE WEST FORK COMPLEX SCARS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
322 WGUS65 KPUB 012134 FFAPUB FLOOD WATCH NATIONAL WEATHER SERVICE PUEBLO CO 334 PM MDT THU AUG 1 2013 ...FLASH FLOOD WATCH FOR THE WEST FORK COMPLEX BURN SCAR UNTIL 8 PM... .MONSOON MOISTURE WILL MOVE OVER THE REGION ALLOWING THUNDERSTORMS TO TRACK ACROSS THE AREA THROUGH THIS EVENING. SOME OF THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE HEAVY RAIN. ANY HEAVY RAIN THAT FALLS OVER THE WEST FORK COMPLEX BURN SCARS WILL HAVE THE POTENTIAL TO CAUSE FLASH FLOODING AND DEBRIS FLOWS. COZ067-068-020200- /O.CON.KPUB.FF.A.0009.000000T0000Z-130802T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- INCLUDING...SOUTH FORK...CREEDE...CUMBRES PASS...WOLF CREEK PASS 334 PM MDT THU AUG 1 2013 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTH CENTRAL COLORADO...INCLUDING THE FOLLOWING AREAS...EASTERN SAN JUAN MOUNTAINS AND UPPER RIO GRANDE VALLEY. * UNTIL 8 PM MDT THIS EVENING * AN INFLUX OF MONSOON MOISTURE MAY PRODUCE HEAVY RAIN SHOWERS OVER THE WEST FORK COMPLEX BURN SCAR AREAS. * INTENSE HEAVY RAINFALL COULD LEAD TO FLASH FLOODING AND DEBRIS FLOWS IN AND NEAR THE WEST FORK COMPLEX SCARS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
551 WGUS65 KPUB 020156 FFAPUB FLOOD WATCH NATIONAL WEATHER SERVICE PUEBLO CO 756 PM MDT THU AUG 1 2013 ...FLASH FLOOD WATCH FOR THE WEST FORK COMPLEX BURN SCAR WILL EXPIRE AT 8 PM... .ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE UNTIL LATE TONIGHT OVER SOUTHWEST COLORADO...BUT THE CHANCE FOR HEAVY FLOODING RAIN HAS DECREASED. COZ067-068-020300- /O.EXP.KPUB.FF.A.0009.000000T0000Z-130802T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- INCLUDING...SOUTH FORK...CREEDE...CUMBRES PASS...WOLF CREEK PASS 756 PM MDT THU AUG 1 2013 ...FLASH FLOOD WATCH WILL EXPIRE AT 8 PM MDT THIS EVENING... THE FLASH FLOOD WATCH FOR THE WEST FORK COMPLEX BURN SCAR WILL EXPIRE AT 8 PM MDT THIS EVENING. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood watch went out at Aug 1, 3:10 AM MDT, 24 minutes earlier.
Area forecast discussion, Aug 1, 3:10 AM MDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 310 AM MDT THU AUG 1 2013 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 307 AM MDT THU AUG 1 2013 ...LOCALLY HEAVY RAINS POSSIBLE OVER THE SAN JUANS... CURRENTLY... LOW LEVEL JET IS FORCING PATCHY CONVECTION OVER THE FAR SE CO PLAINS. OTHERWISE NO OTHER AREAS OF PRECIP WERE NOTED. SOME PATCHY LOW CLOUDS WERE OVER PARTS OF EL PASO COUNTY. DWPTS OVER THE REGION...ESPECIALLY OVER THE PLAINS...WERE RATHER HIGH WITH MANY STATIONS REPORTING IN THE UPPER 50S TO LOWER 60S. VALLEYS WERE IN THE 40S AND MTNS WERE IN THE 30S. A SLUG OF MONSOON MOISTURE WAS OVER OLD MEXICO/AZ AND WAS MOVING INTO CO AS PER WAT VAP IMGY. TODAY... MAIN CONCERN IS POTENTIAL FOR FLASH FLOODING THIS AFTERNOON OVER THE WEST FORK COMPLEX. PWATS WILL LIKELY INCREASE LATER TODAY AS MOISTURE S OF THE REGION MOVES OVER THE MTNS ALONG THE CONTDVD. ALL SIMULATIONS SHOW BANDS OF PRECIP MOVING OVER THE WEST FORK COMPLEX AND THIS COULD LEAD TO FLASH FLOODING. PER COORD WITH WFO GJT HAVE ISSUED A FF.A FOR THE WEST FORK COMPLEX FROM 11 AM TIL 8 PM THIS EVENING. BEST CHANCE OF FLASH FLOODING WILL BE THIS AFTERNOON AS PER HI RES MODELS. CONVECTION OVER THE PLAINS THIS MORNING IS FCST TO DRIFT EAST AND POSSIBLY BUILD SOUTHWARD BEFORE DISSIPATING AFTER 6 AM AS THE LLVL JET DIMINISHES. ADDITIONAL CONVECTION WILL BE POSSIBLE OVER THE PLAINS BY MID AFTERNOON...MAINLY E OF KLHX. THERE IS A LOW PROBABILITY...AOA 5%...FOR SOME MARGINALLY SVR CONVECTION DEVELOPING. MAIN CONCERN WOULD BE WIND. OTHER MORE SCTD CONVECTION WILL OCCUR OVER THE MTNS AND VALLEYS THIS AFTERNOON ASSOCIATED WITH THE MONSOON PLUME. IT WILL BE RATHER WARM TODAY OVER THE PLAINS WITH HIGHS APPROACHING 100F (98F) MAINLY ALONG THE ARK RVR E OF KPUB. TONIGHT... DO NOT EXPECT LATE NIGHT CONVECTION OVER ANY OF THE REGION. CONVECTION OVER BOTH THE MTNS AND PLAINS SHOULD DIMINISH DURING THE MID EVENING HOURS. .LONG TERM...(FRIDAY THROUGH WEDNESDAY) ISSUED AT 307 AM MDT THU AUG 1 2013 ...MONSOON IS WITH US TO STAY... THE INCREASINGLY MOIST PATTERN IS ON TARGET FOR THE EXTENDED PERIOD. LOOKS LIKE A TYPICAL AUGUST MONSOONAL PATTERN...WITH THE H5 HIGH PARKED OVER TX FOR PRETTY MUCH THE ENTIRE PERIOD. THIS WILL BRING ABUNDANT MID LEVEL MOISTURE UP FROM THE GULF AND ERN PACIFIC THAT WILL CIRCULATE AROUND THE W SIDE OF THE HIGH. ALONG WITH SEVERAL DISTURBANCES MOVING THROUGH THE NRN ROCKIES AND SRN CANADA...THIS SHOULD ENSURE THAT MOST OF OUR AREA GETS SOME MOISTURE. GOOD FOR DROUGHT RELIEF...NOT SO GOOD FOR THE BURN SCARS. NO REALLY STRONG CONVECTIVE PATTERNS...SO HOPEFULLY THE SCARS WILL ESCAPE WITH WIDESPREAD BUT RELATIVELY LIGHT PRECIP. FRIDAY STILL LOOKS LIKE A RELATIVELY QUIET DAY...AS THE UPPER RIDGE OVER THE CENTRAL ROCKIES SERVES TO SUPPRESS MUCH OF THE CONVECTION. STILL HAVE THE MOISTURE PLUME OVER US HOWEVER...SO DIURNAL UPTICK IN SHOWERS AND STORMS STILL IS ON TRACK...AND HAVE MADE FEW CHANGES TO THE ONGOING FORECAST. LIKEWISE...SATURDAY LOOKS LIKE A POTENTIALLY WET DAY...AS THE RIDGE SHIFTS TO THE E...AND A STRONG SURFACE HIGH BUILDS OVER NE-KS IN THE WAKE OF A LOW PRESSURE SYSTEM MOVING THROUGH ERN CANADA. THIS SHOULD RESULT IN GOOD UPSLOPE FLOW OVER THE PLAINS...AND EXTENSIVE SHOWERS AND STORMS...ESPECIALLY OVER THE ERN MTS. NAM AND GFS ARE IN DISAGREEMENT WITH THE STRENGTH OF THE ERLY PUSH. THE GFS IS WEAKER AND H7 TEMPS ARE IN THE 16 DEGREE RANGE OVER THE PLAINS SAT AFTERNOON...IN CONTRAST TO THE NAM WHICH PROGS H7 TEMPS AROUND 9 DEGREES FOR THE SAME TIME. SREF PROGS TEMPS AROUND 12-13 DEGREES...WHICH LOOKS REASONABLE GIVEN THE OVERALL PATTERN. THIS WOULD YIELD TEMPS IN THE UPPER 80S FOR THE I-25 CORRIDOR. STILL A BIT OF UNCERTAINTY THIS DAY AS TIMING AND AMT OF CONVECTION WILL DETERMINE A LOT OF THE SENSIBLE WX. PRECIP DOES NOT LOOK INTENSE...BUT IF A CONVECTIVE COMPLEX DRIFTS OVER THE SCARS IT COULD BE PROBLEMATIC. FROM SUNDAY ONWARD...THE PATTERN CONTINUES TO SHIFT TOWARDS WET...AND THEN WETTER. AS MENTIONED IN YESTERDAY'S AFD...THIS IS PARTICULARLY TRUE FOR THE FIRST HALF OF NEXT WEEK...THE MON-WED TIME FRAME. THE ECMWF IS PARTICULARLY AGGRESSIVE WITH MONSOONAL AND FRONTAL MOISTURE DURING THIS TIME. SO...WILL LIKELY HAVE OUR HANDS FULL ONCE AGAIN KEEPING OUR EYE ON THE SCARS. GOOD NEWS IS THAT WE SHOULD SEE AVERAGE OR SLIGHTLY BELOW AVG TEMPS...AND SOME MUCH NEEDED MOISTURE. ROSE && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z FRIDAY MORNING) ISSUED AT 307 AM MDT THU AUG 1 2013 SOME LOW CIGS WILL BE LIKELY OVER KCOS THIS MORNING AND POSSIBLY MOVING INTO KPUB. OTHERWISE EXPECT VFR CONDITIONS THROUGH THE PERIOD AT KCOS...KPUB AND KALS. THERE WILL BE A VERY LOW CHANCE OF TSRA AT ALL 3 TAF SITES THIS AFTERNOON...BUT PROBABILITY TOO LOW TO EXPLICITLY MENTION IN TAF PRODUCTS. IF THUNDER DOES OCCUR GUSTY OUTFLOW WINDS WOULD OCCUR. && .PUB WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 11 AM MDT THIS MORNING THROUGH THIS EVENING FOR COZ067-068. && SHORT TERM...HODANISH LONG TERM...ROSE AVIATION...HODANISH
Hazardous weather outlook, Jul 31, 11:43 PM MDT, 3 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1143 PM MDT WED JUL 31 2013 COZ058>089-093>099-020545- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1143 PM MDT WED JUL 31 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TONIGHT SOME THUNDERSTORMS WILL CONTINUE OVER THE FAR SOUTHEAST PLAINS UNTIL LATE. CLOUD TO GROUND LIGHTNING AND WINDS GUSTS UP TO 45 MPH WILL BE THE MAIN THUNDERSTORM THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE EXPECTED EACH DAY. THE BEST CHANCE FOR STORMS THAT COULD PRODUCE HEAVY RAIN WILL BE FRIDAY...MONDAY AND TUESDAY. DURING THESE 3 DAYS THE MONSOON MOISTURE PLUME IS EXPECTED TO BE OVER THE STATE AND UPSLOPE FLOW WILL BE IN PLACE. DURING THE REMAINDER OF THE PERIOD...SHOWERS AND THUNDERSTORMS ARE EXPECTED...BUT THE COVERAGE WILL BE LESS AND THE THREAT OF HEAVY RAIN WILL NOT BE AS GREAT. ALL STORMS DURING THIS PERIOD WILL BE CAPABLE OF GUSTY WINDS TO 45 MPH AND POSSIBLY SMALL HAIL. ALL STORMS WILL PRODUCE DANGEROUS CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS WILL NOT BE NEEDED TONIGHT. 28/28
In the hours before
Local storm report, Jul 31, 9:58 PM MDT, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
958 PM MDT WED JUL 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TSTM WND DMG OLNEY SPRINGS 38.17N 103.94W
07/31/2013 CROWLEY CO TRAINED SPOTTER
THUNDERSTORM WINDS KNOCKED SEVERAL TREE LIMBS DOWN AS
WELL AS AN APPROXIMATELY 15 FOOT TALL PINE TREE. IN
ADDITION, A FLAG POLE WAS KNOCKED DOWN AS WELL AS SOME
WOODEN FENCES. FINALLY, THE THUNDERSTORM WINDS ALSO
BUCKLED A GARAGE DOOR.
&&The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 12:14 PM MDT | Areal Flood Advisory | PUB | Huerfano | 106 min |
| Aug 1, 1:02 PM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
Nearby
Flash Flood Watches in Colorado, 2013Every flash flood watch in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.